# SDR SWAA082636

- Difficulty date: May 14, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 12,792 hours, 7,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS INOP AT ROW 1 ABC.  REMOVED AND REPLACED END CAP PER MM.
